# SDR V0XD20140905174

- Difficulty date: September 5, 2014
- Submitted: September 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Part number: CDSP20241700
- Condition: Corroded
- Location: Fa Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SEAT COMPARTMENT FOOT ATTACHMENT CORRODED.  REPLACED FOOT ATTACHMENT TO FWD FLIGHT ATTENDANT SEAT IAW AMM 20-21-00.
